MathSciNet Relay Station
MathSciNet bibliographic data
MR385827 (52 #6686) 54H05 (04A15)
Reiss, R.-D. On the characterization of Souslin and Borel sets. Proc. Amer. Math. Soc. 53 (1975), no. 2, 530–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement